Mrs. A has been taking high doses of glucocorticoids for much of the past 2 years to control severe rheumatoid arthritis. She has now developed hypertension and type 2 diabetes and would like to stop taking the cortisone because of the unwanted changes in her appearance.

Discussion Questions

  1. How does Cushing’s syndrome affect the individual?
  2. Discuss how hypertension and diabetes have developed and the potential complications of these conditions.
  3. Discuss other potential problems that Mrs. A may experience resulting from long-term use of glucocorticoids.

 

Welcome to one of the best assignments to help companies  online .

·         Do you want to order for a customized assignment help task?

·          Click on the order now button 

·         Set up your topic, Fix the number of pages, Fix your Order instructions 

·         Set up your deadline, upload the necessary files required to complete the task, Complete the payment.

 We delivery high quality and non plagiarized tasks within the stipulated time given 

 

GY